Noncommuting limits and effective properties for oblique propagation of electromagnetic waves through an array of aligned fibres

Publisher:
American Physical Society
Publication Type:
Journal article
Citation:
Poulton Christopher, Guenneau Sebastien, and Movchan Alexander 2004, 'Noncommuting limits and effective properties for oblique propagation of electromagnetic waves through an array of aligned fibres', American Physical Society, vol. 69, no. 19, pp. 195112-1-195112-1.
Issue Date:
2004
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008003025.pdf152.11 kB
Adobe PDF
We consider formulations for the Helmholtz operator for conically propagating modes on an array of high contrast ferromagnetic cylindrical inclusions in the limit when their wavelength outside the inclusions tends to infinity. If one considers a trajectory in the coordinates (frequency, conical parameter), then the effective phase refractive index will depend on this trajectory in the vicinity of the origin.
Please use this identifier to cite or link to this item: